# SDR DALA2016120509607

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 71,932 hours, 54,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS INOPERATIVE. FOUND A BAD FUSE AT BATTERY CHARGER BASE.  REPLACED THE FUSE IAW AMM 33-51.  LIGHTS CHECKED OK.
